Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Order convergence and topological convergence


Author: Ralph E. DeMarr
Journal: Proc. Amer. Math. Soc. 16 (1965), 588-590
MSC: Primary 54.22
MathSciNet review: 0178449
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • [2] E. E. Floyd, Boolean algebras with pathological order topologies, Pacific J. Math. 5 (1955), 687–689. MR 0073563
  • [3] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.22

Retrieve articles in all journals with MSC: 54.22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0178449-3
Article copyright: © Copyright 1965 American Mathematical Society